# SDR DALA2025022001286

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, REWORKED AREAS AT X=58 STA 866 AND STA 840-847 WAS FOUND OUT OF LIMITS WITH MINIMUM REMAINING THICKNESS OF 0.010IN PER B717 SRM 53-00-55-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 4.C. FIG 101. SUMMARY OF NRC 00531: CORROSION LEVEL 2. CUSP WEB AT STA 832 TO STA 851 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIGURE 209, AND CUSP WEB AT X=58 STA 866 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIGURE 212. (LP #0819939)
